Del Pia, Alberto and Zambelli, Giacomo (2009) Half-integral vertex covers on bipartite bidirected graphs: total dual integrality and cut-rank. SIAM journal on discrete mathematics, 23 (3). pp. 1281-1296. ISSN 0895-4801
In this paper we study systems of the form $b\leq Mx\leq d$, $l\leq x\leq u$, where $M$ is obtained from a totally unimodular matrix with two nonzero elements per row by multiplying by 2 some of its columns, and where $b,d,l,u$ are integral vectors. We give an explicit description of a totally dual integral system that describes the integer hull of the polyhedron $P$ defined by the above inequalities. Since the inequalities of such a totally dual integral system are Chvátal inequalities for $P$, our result implies that the matrix $M$ has cut-rank 1. We also derive a strongly polynomial time algorithm to find an integral optimal solution for the dual of the problem of minimizing a linear function with integer coefficients over the aforementioned totally dual integral system.
|Additional Information:||©2009 Society for Industrial and Applied Mathematics|
|Uncontrolled Keywords:||integral polyhedra, totally unimodular matrices, total dual integrality, cut-rank|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Management|
Actions (login required)
|Record administration - authorised staff only|